# SDR PCSA20110301

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 74,067 hours, 42,310 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

CREW LOG ITEM "ENGINE NR 3 SURGED 3 TIMES (EPR N1 & N2).  ON THIRD SURGE ENGINE 3 FLAMED OUT (EPR DROP FOLLOWED BY N1 AND EGT).  RESTARTED ENGINE AND INDICATIONS NORMAL FOR REMAINDER OF FLIGHT.  ENGINE WINDMILLED FOR 10 MINS."  MAINTENANCE INSPECTED THE ENGINE INLET, EXHAUST, MAIN OIL FILTER, FUEL FILTER AND FUEL CONTROL SCREEN WITH NO FINDINGS.
